# SDR SWAA2024061098198

- Difficulty date: June 4, 2024
- Submitted: June 10, 2024
- Operation: Air carrier
- Aircraft: N8634A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42522
- Aircraft time: 33,555 hours, 16,037 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: UNKNOWN
- Condition: Cracked
- Location: Rt Nr 5 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#5 SLAT ACTUATOR ATTACH FITTING AFT INBD FASTENER HOLE HAS CRACK INDICATION.<[01] SLAT CANS ARE FREE OF UNWANTED OBJECTS PER AMM 27-81-21;[02] OK TO INSTALL AND NO UNWANTED OBJECT IN THE SLAT CAN PER AMM 27-81-21.;[03] REMOVED AND REPLACED #5 SLAT PER AMM 27-81-21 OPS AND ADJUSTMENT CK GOOD PER AMM 27-81-00 LEAK CK GOOD ON TAI DUCT PER AMM 30-11-00;[04] VERIFIED REPLACED #5 SLAT PER AMM 27-81-21 OPS AND ADJUSTMENT CK GOOD PER AMM 27-81-00 LEAK CK GOOD ON TAI DUCT PER AMM 30-11-00;[05] RII IS C/W. VERIFIED REPLACED #5 SLAT PER AMM 27-81-21 OPS AND ADJUSTMENT CK GOOD PER AMM 27-81-00 LEAK CK GOOD ON TAI DUCT PER AMM 30-11-00
